MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, XL

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, XL
Catalog Number 78-40040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with an infection and there will be a revision surgery performed to replace the implant.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
In a follow-up, the sales rep received the information from the surgeon that the infection is procedure related.And that the patient has pre-existing conditions that influenced the reported event (infection).The device was not removed.H3 other text : not available.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT, XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17698543
Report Number0008010177-2023-00056
Device Sequence Number15303618
Product Code GWO
UDI-Device Identifier07613327129250
UDI-Public07613327129250
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number78-40040
Device Lot Number2306221013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown